EVALUATION OF AN APPROXIMATE ANALYTICAL SOLUTION FOR FRACTAL RICHARDS EQUATION WITH POWER AND EXPONENTIAL DIFFUSIVITY FUNCTIONS

Kaustav Sarkar

2025-01-01 05:30:00

Kumar, M., & Sarkar, K. (2025). EVALUATION OF AN APPROXIMATE ANALYTICAL SOLUTION FOR FRACTAL RICHARDS EQUATION WITH POWER AND EXPONENTIAL DIFFUSIVITY FUNCTIONS. INDIAN CONCRETE JOURNAL, 99(8), 47–58. https://www.researchgate.net/publication/394128203_EVALUATION_OF_AN_APPROXIMATE_ANALYTICAL_SOLUTION_FOR_FRACTAL_RICHARDS_EQUATION_WITH_POWER_AND_EXPONENTIAL_DIFFUSIVITY_FUNCTIONS